MAUDE Adverse Event Report: SILHOUETTE; UNO COMFORT SHORT CANNU 0/13 MCNI

SILHOUETTE; UNO COMFORT SHORT CANNU 0/13 MCNI
Model Number MMT-369600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the infusion set's tubing part came off when she tried to insert the infusion set.The site location was patient's abdomen.Reportedly, the infusions were no stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
SILHOUETTE
Common Device Name
UNO COMFORT SHORT CANNU 0/13 MCNI
MDR Report Key10973582
Report Number8021545-2020-00154
Device Sequence Number19008521
Product Code FPA
UDI-Device Identifier05705244005112
UDI-Public05705244005112
Combination Product (Y/N)Y
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2022
Device Model NumberMMT-369600
Device Lot Number5290918
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/09/2020
Patient Sequence Number1